# SDR K5SR2015112327126

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: General aviation
- Filed by: Elevate MRO, LLC, repair station K5SR339N
- Aircraft: N528AP
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5168
- Aircraft time: 4,233 hours, 1,341 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: AHA239611159SCL5
- Part serial: 5014FN5015FN
- Condition: Cracked
- Location: Zone 700
- Part time: 4,233 hours, 1,341 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE NR 1 AND NR 2 WHEEL AND TIRE CHANGE.  UPON REMOVING THE WHEEL ASSEMBLIES FROM THE ACFT FOUND NR 1 AND NR 2 BRAKE ASSEMBLY CARBON ROTOR ASSEMBLIES TO BE CRACKED AND BROKEN OFF FROM THE KEY WAY GUIDES IN SEVERAL PLACES.  R & R NR 1 AND NR 2 BRAKE ASSEMBLIES.
